# SDR FDEA201204061275

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FIXED L/E AT REFUELING PANEL CUTOUT INBD FORWARD CORNER AREA FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-02.  REPAIR 7 FIG 201 REV 49.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 114.
